# SDR ASAA2025100161311

- Difficulty date: October 1, 2025
- Submitted: October 3, 2025
- Operation: Air carrier
- Aircraft: N973AK
- Make and model: Boeing 737-9
- Aircraft serial: 43346
- Aircraft time: 13,179 hours, 3,828 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Door
- Condition: No Discrepancy
- Location: Zone 800
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

JETWAY AGENT REPORTS L1 DOOR FEELS ABNORMAL WHEN CLOSING. GROUNDED - YES. PERFORMED GENERAL VISUAL OF DOOR AND OPENED AND CLOSED L1 DOOR. L1 DOOR FUNCTIONS NORMAL. NO DEFECTS NOTED, REF AMM 52-11-00.
